Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering from diarrhoea, vomiting and loose stool after drinking outside water. Doctor s diagnosis necessary?

Ok my son has had diarrhea and vomiting Tuesday and Wednesday just loose stool. No fever except Tuesday eveing only 100. He went to school today and came home feeling terrible. He said after he dank from the water fountain he started feeling bad. Now he has had diarrhea and vomiting since he got home from school. His temp is 98 with blood shot eyes? Any thoughts. Should I take him to the doctor in the morning?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
The syndrome of both diarrhea and vomiting are usually viral gastroenteritis. Red eyes also suggests viral conjunctivitis.

give medicnes for vomitting ,zinc, probiotics . But the most helpful thing wll be taking very good care of hydration.

The fluid requirement should consider deficit, maintenance fluid and ongoing losses. The fluid should be provided in small and frequent aliquots/portions

Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor